# SDR SIMA20130324003

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 36,068 hours, 29,745 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 83552
- Part serial: 0173
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3947 THE CREW REPORTED THAT DURING THE CLIMB AT AROUND FL 180 ANTIICE CAME ON.  SHORTLY AFTER WING A-ICE FAIL MESSAGE CAME ON.  THE CREW FOLLOWED AOM VOL 1 PROCEDURES.  THE MESSAGE EXTINGUISHED BUT CAME BACK.  BLEED ONE LOW TEMP MESSAGE ALSO CAME ON WITH CLIMB POWER SELECTED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT PICCOLO PRESSURE DROP SWITCH IAW AMM 30-11-04.  LEAK CHECKED GOOD.  THE OPERATIONAL CHECK WAS GOOD IAW 30-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
